MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-LEB MURINE MONOCLONAL; REAGENT RED BLOOD CELLS

IMMUCOR, INC. ANTI-LEB MURINE MONOCLONAL; REAGENT RED BLOOD CELLS
Catalog Number 0004864
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Test Result (2695)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes malfunction events.A review of the events indicated that one (1) patient sample tests using the anti-leb reagent on an automated blood bank system produced an unexpected negative result.The result represented a false negative due to prior patient histories or, testing completed by other methods that demonstrated the presence of the specific antibodies.The malfunction did not show a positive result as expected for the anti-leb antibody on one (1) occasion.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
ANTI-LEB MURINE MONOCLONAL
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9647926
Report Number1034569-2020-00006
Device Sequence Number10932472
Product Code QHT
UDI-Device Identifier10888234001898
UDI-Public10888234001898
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
102707
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0004864
Device Lot Number992018
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1